Alert archive / Indiana / Tornado Warnings in 2022

Tornado Warning 25, NWS Wilmington, OH

August 1, 2022Dearborn County, Indiana

NWS Wilmington, OH issued this tornado warning at Aug 1, 2022, 6:10 PM EDT for Dearborn County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2022, 6:10 PM EDT (22:10 UTC)
Expired
Aug 1, 2022, 6:45 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Dearborn County, IN

The radar

The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 4:59 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

651 
WFUS51 KILN 012210
TORILN
INC029-012245-
/O.NEW.KILN.TO.W.0025.220801T2210Z-220801T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
610 PM EDT Mon Aug 1 2022

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Dearborn County in southeastern Indiana...

* Until 645 PM EDT.
    
* At 610 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles north of Moores Hill, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lawrenceburg, Greendale, Bright, Hidden Valley, Guilford, Logan,
  Manchester, Sunman, St. Leon, West Harrison, Dover, Weisburg,
  Interstate 74 at US Route 52, Lawrenceville and New Alsace.

This includes the following Interstates...
 I-74 in Indiana between mile markers 158 and 171.
 I-74 in Ohio near mile marker 0.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3930 8507 3930 8482 3911 8482 3908 8486
      3914 8510
TIME...MOT...LOC 2210Z 280DEG 20KT 3922 8504 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
3 follow-up statements
117 
WWUS51 KILN 012218
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
618 PM EDT Mon Aug 1 2022

INC029-012245-
/O.CON.KILN.TO.W.0025.000000T0000Z-220801T2245Z/
Dearborn IN-
618 PM EDT Mon Aug 1 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
NORTHEASTERN DEARBORN COUNTY...
    
At 618 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Bright, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lawrenceburg, Greendale, Hidden Valley, Bright, Guilford, Logan,
Manchester, West Harrison, Dover and New Alsace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3927 8504 3926 8482 3911 8482 3908 8486
      3914 8505
TIME...MOT...LOC 2218Z 287DEG 21KT 3919 8496 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hatzos
924 
WWUS51 KILN 012229
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
629 PM EDT Mon Aug 1 2022

INC029-012245-
/O.CON.KILN.TO.W.0025.000000T0000Z-220801T2245Z/
Dearborn IN-
629 PM EDT Mon Aug 1 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR EAST
CENTRAL DEARBORN COUNTY...
    
At 629 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Hidden Valley, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lawrenceburg, Greendale, Hidden Valley, Bright and Guilford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3922 8497 3923 8482 3911 8482 3908 8486
      3913 8499
TIME...MOT...LOC 2229Z 291DEG 20KT 3916 8491 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hatzos
136 
WWUS51 KILN 012245
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
645 PM EDT Mon Aug 1 2022

INC029-012255-
/O.EXP.KILN.TO.W.0025.000000T0000Z-220801T2245Z/
Dearborn IN-
645 PM EDT Mon Aug 1 2022

...THE TORNADO WARNING FOR EAST CENTRAL DEARBORN COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Indiana...northern Kentucky...and southwestern Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3922 8497 3923 8482 3911 8482 3908 8486
      3913 8499
TIME...MOT...LOC 2245Z 280DEG 20KT 3915 8480 

$$

Hatzos

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 1, 5:30 PM EDT, 40 minutes earlier.

Area forecast discussion, Aug 1, 5:30 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
530 PM EDT Mon Aug 1 2022

.SYNOPSIS...
Showers and thunderstorms will be possible into tonight as a
cold front moves through the area. High pressure will build
over the East Coast through midweek. The next front moves into
the region Thursday and remains over the area Friday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Storms developing along an east-west oriented outflow boundary
that stretches from southern Indiana into extreme southern
Ohio. Best coverage of storms acrs southeast Indiana where CAPE
gradient exists. Low level theta-e advection will support ML
CAPE values of 2500 to 3000 J/KG across ILN/s southern counties.
0-3km Bulk shear around 35 KTs will support organized storms.
Expect storms to increase in coverage across SE Indiana,
southern Ohio and northern Kentucky during the next couple of
hours. With DCAPE values of 1200 J/KG expect main threat to be
damaging winds. 0-1 SRH are forecast to increase to values above
200 M2/S2 across this region this evening. Can not rule out the
possibility of a tornado in this environment. A severe
thunderstorm watch has been issued for this area until 11 PM
EDT.

Previous discussion...
Remnant meso vort is evident on visible satellite imagery
moving east across central Ohio attm. Subsidence in its wake had
temporarily stabilized our area. However, with some clearing
and moist southwest low level flow behind it, we will continue
to destabilize through the rest of the afternoon. There remains
some uncertainty though as to the amount of destabilization and
how widespread any redevelopment will be.

The remnant boundary from the overnight convection currently
stretches from southern Illinois into southern Indiana. This
will likely begin to work back to the northeast toward our area
this afternoon and will likely serve as a focus for the
redevelopment. Thus, will allow for the highest pops late this
afternoon into this evening to be across our south. This
activity should then move south out of our area through the
overnight hours as the mid level short wave swings southeast of
our area.

Assuming storms do develop, sufficient shear will be present
for a severe threat across mainly our south. Damaging winds
remain the main threat although it will still be tough to rule
out an isolated tornado with the potential of some slightly
better low level shear. Heavy rain is also a concern depending
on how organized the storms are able to get. Some of the hi res
models are indicating the potential for some decent swaths of
pcpn across parts of our south through this evening. However, will
hold off on a flood watch for now given the uncertainty of
redevelopment/location.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Surface high pressure will build into the area through the day
on Tuesday with dry conditions expected. Temperatures will
remain seasonably warm with afternoon highs in the mid to upper
80s. In northwest flow aloft, some models are hinting at some
weak short wave energy dropping down toward our area Tuesday
night. Pcpn chances appear fairly low so will maintain a dry
forecast. Lows Tuesday night will be in the mid 60s to lower
70s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
On Wednesday morning, the upper level pattern over the southeastern
US will be turning somewhat nebulous, as ridging previously over the
area dampens out, leaving relatively weak upper flow over the
Tennessee and Ohio Valley regions. A more pronounced zonal flow
pattern will exist further north, over the Great Lakes, and this
will influence the weather through the end of the week as troughing
develops from Hudson Bay through the middle Mississippi Valley.
Southwesterly boundary layer flow on Wednesday and Thursday will
advect warmth and moisture into the area, setting up for an active
pattern on Thursday and Friday as a front moves in from the north.

First, it should be noted that Wednesday looks like the warmest day
of the forecast period, with the aforementioned warm advection
combining with mostly clear skies to bring temperatures into the
lower 90s -- with dewpoints in the lower to middle 70s. Heat indices
in the upper 90s are worth noting, with heat advisory criteria (heat
index of 100F or above) not out of the question.

On Thursday, the ILN CWA will remain well in the warm sector, with
the southward-moving frontal boundary beginning its movement
southward from lower Michigan.

A fairly well-defined area of high pressure will be located on the
back side of this front, indicating a sizable change in air mass
behind the boundary -- and a significant gradient in theta-e.
However, this boundary is unlikely to ever completely clear
southward through the region, as it appears likely to get hung up
under the nearly-parallel WSW deep-layer flow. With very moist and
unstable air near and south of the boundary, and well-defined
convergence near the boundary, it will likely act as a continued
focus for shower and storm development during the time frame from
Thursday afternoon through Friday. PoPs have continued to trend
upward, with 70-80 percent chances at times, particularly at peak
diurnal timing on both Thursday and Friday. There is high confidence
in active and stormy conditions at the end of the week, and there
are some signs that flooding could be an issue -- high precipitable
water values (approaching two inches) and the slow-moving front
being some of the biggest. Probably could not disregard a severe
threat, though poor lapse rates and questionable shear would suggest
hydro could be the greater concern between the two.

Over the weekend, there are signs that the slightly-upstream trough
will sharpen and begin to slowly move east. This part of the
forecast remains very low confidence, because conditions are likely
to be mostly dry behind the trough, and quite wet ahead of it. It
remains unclear which side of the trough the ILN CWA will spend more
time on. 30-40 percent PoPs will be used for both Saturday and
Sunday -- tied mainly to the diurnal cycle as indicated from the
previous forecast.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
The remnants from the weakened overnight MCS are pushing east
of our area early this afternoon with just some spotty showers
persisting across central Ohio. The airmass in its wake has
been temporarily suppressed so we should remain mostly dry
over the next couple of hours. However, there is still
the potential for some destabilization through late afternoon
into early evening. Some scattered thunderstorm development
will therefore still be possible later today with the best
chance likely across southwest portions of our area where we
should destabilize the most. Will therefore allow for prevailing
pcpn and a tempo TSRA for a few hours at the southern TAF sites
and then trim back to mainly just a VCTS across the north. Pcpn
should push south of the area overnight, leading to decreasing
clouds. However, some MVFR vsbys and perhaps some MVFR stratus
may develop late tonight into early Tuesday morning. Conditions
should improve through late morning with VFR conditions expected
through the rest of the TAF period.

OUTLOOK...Thunderstorms possible Thursday and Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...AR
SHORT TERM...JGL
LONG TERM...Hatzos
AVIATION...JGL
Hazardous weather outlook, Aug 1, 5:35 PM EDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
535 PM EDT Mon Aug 1 2022

INZ050-OHZ026-034-035-042>046-051>056-065-021100-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Fairfield-
535 PM EDT Mon Aug 1 2022

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

A few strong to severe thunderstorms will be possible into this
evening. Damaging winds will be the primary threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The combination of heat and humidity will result in heat index
values between 95 and 100 on Wednesday.

Showers and thunderstorms are expected on Thursday and Friday.
Heavy rain and flooding will be a possibility.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>074-077>082-088-
021100-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
Adams-Pike-Scioto-
535 PM EDT Mon Aug 1 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Occasional thunderstorms are expected through tonight. Some severe
storms will be possible into this evening with damaging winds and
large hail the primary threats. A tornado cannot be ruled out. Heavy
rainfall and localized flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The combination of heat and humidity will result in heat index
values between 95 and 100 on Wednesday.

Showers and thunderstorms are expected on Thursday and Friday.
Heavy rain and flooding will be a possibility.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 1, 2:59 PM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
259 PM EDT Mon Aug 1 2022

OHZ074-011915-
Hocking OH-
259 PM EDT Mon Aug 1 2022

...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN
HOCKING COUNTY THROUGH 315 PM EDT...

At 258 PM EDT, a rapidly developing thunderstorm was located near
Nelsonville, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Logan, Nelsonville, Starr, Murray City, Union Furnace, Haydenville,
Oreville and Carbon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8238
      3957 8246 3960 8239 3960 8238 3959 8236
      3959 8226 3956 8226 3956 8218 3955 8216
TIME...MOT...LOC 1858Z 253DEG 28KT 3943 8231

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JDR
Special weather statement, Aug 1, 5:48 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
548 PM EDT Mon Aug 1 2022

INZ073-074-012215-
Ripley IN-Dearborn IN-
548 PM EDT Mon Aug 1 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN RIPLEY
AND NORTHERN DEARBORN COUNTIES THROUGH 615 PM EDT...

At 548 PM EDT, a strong thunderstorm was located near Batesville,
moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Batesville, Bright, Guilford, Logan, Manchester, Sunman, St. Leon,
Dover, Ballstown, Penntown, Weisburg, Interstate 74 at State Route
101, Lawrenceville and New Alsace.

This includes I-74 in Indiana between mile markers 151 and 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Indiana.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3919 8530 3927 8527 3930 8523 3930 8487
      3912 8492
TIME...MOT...LOC 2148Z 283DEG 18KT 3924 8517

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Aug 1, 5:55 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
555 PM EDT Mon Aug 1 2022

OHZ078-079-012230-
Clermont OH-Brown OH-
555 PM EDT Mon Aug 1 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL CLERMONT AND
WEST CENTRAL BROWN COUNTIES THROUGH 630 PM EDT...

At 554 PM EDT, a strong thunderstorm was located near New Richmond,
moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Georgetown, Amelia, Mount Orab, Bethel, New Richmond, Williamsburg,
Felicity, Withamsville, Hamersville, Lindale, Saltair, East Fork
State Park, Nicholsville, Point Isabel, Feesburg, Bantam, New Hope,
Locust Ridge and Blairsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northern Kentucky...and southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3887 8423 3889 8423 3897 8430 3907 8427
      3904 8387 3902 8387 3902 8386 3879 8392
TIME...MOT...LOC 2154Z 282DEG 18KT 3897 8421

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:42 AM EDTSevere Thunderstorm WarningILNFayette, Franklin, Union, Wayne63 min
Aug 1, 10:01 AM EDTSpecial Weather StatementILNRipley29 min
Aug 1, 10:27 AM EDTSpecial Weather StatementILNDearborn, Ohio, Ripley, Switzerland33 min
Aug 1, 10:35 AM EDTSpecial Weather StatementILNFranklin25 min
Aug 1, 5:48 PM EDTSpecial Weather StatementILNDearborn27 min
Aug 1, 6:11 PM EDTSpecial Weather StatementILNRipley34 min
Aug 1, 6:32 PM EDTFlood WatchILNDearborn, Ohio, Ripley, Switzerland9 hr

Nearby

Tornado Warnings in Indiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.